# SDR SWIA200311683

- Difficulty date: January 7, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 4,412 hours, 3,698 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70607
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO SMF, RECEIVED AN AP PITCH TRIM CAUTION MESSAGE AND A STAB TRIM 1 STATUS MESSAGE.  COMPLIED WITH QRH AND RECONNECTED STAB TRIM NR 1.  AFTER 5 MINUTES THE MESSAGE REOCCURED.  RETURNED TO LAX.  REPLACED HSTCU WITH SERVICEABLE UNIT.  OPS CHECK GOOD AT THIS TIME.  S/N OFF: 846.
